# SDR UIEA2024042000302

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Eroded
- Location: Nr 10 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#10 V/C FLAP UPR EDGE FOUND EROSION( PERFORMED REPAIR AT EROSION AREA IAW SRM 51-70-04 REPAIR 5. NO FURTHER DEFECTS NOTED )
